HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.13 (2000) >

 
Title :Generic G-linear maps
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :30-Dec-2000
Abstract :A short proof is given for the existence of an SL(W) × SL(V)-equivariant DG-algebra structure on the Eagon-Northcott complex associated with a linear map V → W^* over rational numbers, based on the Littlewood-Richardson rule. A generic G-linear map is defined and it is proved that the linear maps defined from the tensor product of three symmetric tensor representations of GL(d, Q) is generic.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16093
Citation :Ryukyu mathematical journal Vol.13 p.23 -46
Appears in Collections:Vol.13 (2000)

Files in This Item:

File Description SizeFormat
Vol13p023.pdf6690KbAdobe PDFView/Open